How much does the length of time have to do with severity of withdrawals, even with tapering. I've heard if you start tapering after 1 weeks use, this is ideal. what if you take it for a month? Is it that much worse? I just read a post of a woman who was on it for almost a year, had a tapering plan and had no problems. Please answer, Thanks
if your on it for more then a week or 2 it just the same after that. 1mon-12mon its gona be the same. suboxone is the best way to get off opiates. if u do a slow taper you should no werse than having a cold for a few days. im on a clinic, so i get to talk people all the time about how it was to come off of. dont belive that u feel nothing, but the alternative, "methadone" is just about the worst thing to kick.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2010 • 1 answer
Posted 6 Feb 2012 • 2 answers
Posted 9 Feb 2012 • 7 answers
Posted 1 Mar 2012 • 2 answers
Posted 23 Mar 2012 • 4 answers